Mean Field Games with a Dominating Player

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

40 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)91-128
Journal / PublicationApplied Mathematics and Optimization
Volume74
Issue number1
Publication statusPublished - 28 Jul 2015

Research Area(s)

  • Mean field games, Dominating player, Wasserstein metric, Adjoint

Citation Format(s)

Mean Field Games with a Dominating Player. / BENSOUSSAN, Alain; CHAU, M. H. M.; YAM, S. C. P.
In: Applied Mathematics and Optimization, Vol. 74, No. 1, 28.07.2015, p. 91-128.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review